# SDR UIEA200200044

- Difficulty date: September 20, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Engine: Ge CF650*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 81,187 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C CHECK AT KLM FOUND SHEAR WEB FLANGE AT BS 340 TO 360 STR 26L WITH CRACKS ALONG THE SKIN FASTENER ROW.  CUT AND REMOVED THE CRACKED FLANGE AT THE WEB RADIUS.  HFEC INSPECTION PERFORMED ON EXTERNAL SKIN AND WEB CUT LINE.  NO ADDITIONAL CRACKS FOUND.  FABRICATED REPAIR ANGLE AND INSTALLED IAW SRM, SB.
